ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Fritz, T and Gadgil, S and Khare, A and Nielsen, PP and Silberman, LA and Tao, T and Polymath, DHJ (2018) Homogeneous length functions on groups. In: Algebra and Number Theory, 12 (7). pp. 1773-1786.

This list was generated on Thu Jun 30 23:07:00 2022 IST.